`a`
Related Articles
1

Similarity reductions of a nonlinear model for vibrations of beams

DCDS Supplements  Volume 2015, Issue special, Pages : 176 - 184, 2015

Jose Carlos Camacho - (email), Maria de los Santos Bruzon - (email)

 Abstract       References       Full Text      Related Articles      

2

Jacobi--Lie systems: Fundamentals and low-dimensional classification

DCDS Supplements  Volume 2015, Issue special, Pages : 605 - 614, 2015

F.J. Herranz - (email), J. de Lucas - (email), C. Sardón - (email)

 Abstract       References       Full Text      Related Articles      

3

Affine-quadratic problems on Lie groups

Mathematical Control and Related Fields  Volume 3, Issue 3, Pages : 347 - 374, 2013

Velimir Jurdjevic - (email)

 Abstract       References       Full Text      Related Articles

4

Killing's equations for invariant metrics on Lie groups

Journal of Geometric Mechanics  Volume 3, Issue 3, Pages : 323 - 335, 2011

Firas Hindeleh - (email), Gerard Thompson - (email)

 Abstract       References       Full Text      Related Articles

5

Information-theoretic inequalities on unimodular Lie groups

Journal of Geometric Mechanics  Volume 2, Issue 2, Pages : 119 - 158, 2010

Gregory S. Chirikjian - (email)

 Abstract       Full Text      Related Articles

6

Lie group study of finite difference schemes

DCDS Supplements  Volume 2007, Issue Special, Pages : 495 - 505, 2007

Emma Hoarau - (email), Claire david@lmm.jussieu.fr David - (email), Pierre Sagaut - (email), Thiên-Hiêp Lê - (email)

 Abstract       Full Text      Related Articles      

7

Lyapunov exponents on the orbit space

Discrete and Continuous Dynamical Systems  Volume 7, Issue 1, Pages : 91 - 113, 2000

Matthias Rumberger - (email)

 Abstract       Full Text      Related Articles

8

Algebras of pseudodifferential operators on complete manifolds

Electronic Research Announcements of the AMS  Volume 9, Issue 0, Pages : 80 - 87,

 Abstract       Full Text      Related Articles

9

Classification of compact homogeneous spaces with invariant symplectic structures

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 52 - 54,

 Abstract       Full Text      Related Articles

10

Modification and the cohomology groups of compact solvmanifolds

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 74 - 81,

 Abstract       Full Text      Related Articles